RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 709–710 (Mi izv2288)  

This article is cited in 6 scientific papers (total in 6 papers)

Corrections to the paper “On the asymptotic behavior of solutions of differential equations in Hilbert space”

V. G. Maz'ya, B. A. Plamenevskii


Full text: PDF file (139 kB)
UDC: 517.9
Received: 18.12.1972

Citation: V. G. Maz'ya, B. A. Plamenevskii, “Corrections to the paper “On the asymptotic behavior of solutions of differential equations in Hilbert space””, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 709–710

Citation in format AMSBIB
\Bibitem{MazPla73}
\by V.~G.~Maz'ya, B.~A.~Plamenevskii
\paper Corrections to the paper ``On the asymptotic behavior of solutions of differential equations in Hilbert space''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 709--710
\mathnet{http://mi.mathnet.ru/izv2288}


Linking options:
  • http://mi.mathnet.ru/eng/izv2288
  • http://mi.mathnet.ru/eng/izv/v37/i3/p709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. B. A. Plamenevskii, “On the asymptotic behavior of solutions of quasielliptic differential equations with operator coefficients”, Math. USSR-Izv., 7:6 (1973), 1327–1370  mathnet  crossref  mathscinet  zmath
    2. S. A. Nazarov, “Elliptic boundary value problems with periodic coefficients in a cylinder”, Math. USSR-Izv., 18:1 (1982), 89–98  mathnet  crossref  mathscinet  zmath  isi
    3. S. A. Nazarov, “Concentration of trapped modes in problems of the linearized theory of water waves”, Sb. Math., 199:12 (2008), 1783–1807  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. F. L. Bakharev, S. A. Nazarov, “On the structure of the spectrum for the elasticity problem in a body with a supersharp spike”, Siberian Math. J., 50:4 (2009), 587–595  mathnet  crossref  mathscinet  isi  elib  elib
    5. Nazarov S.A., Sokolowski J., Taskinen J., “Neumann Laplacian on a Domain with Tangential Components in the Boundary”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 34:1 (2009), 131–143  isi
    6. Nazarov S.A., Taskinen J., “Spectral Anomalies of the Robin Laplacian in Non-Lipschitz Domains”, J. Math. Sci.-Univ. Tokyo, 20:1 (2013), 27–90  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:170
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019